Addiction: Substance Abuse Community
OMG
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

OMG

did i say i wasn't feeling w/d's.
OMG OMG
i feel like **** i am trying to go down to 8 today.  
i thought maybe i was just going to go thru this without w/d's
i was praying, well what a joke.  i just took one of my girls to school and the other one i have to take in 20 min.

but then i get to take care of my 1 year old.
i hope my husband gets back early today.

i am on the toilet while my baby is laughing and trying to flush his toys.  God I love that baby, it does help when he smiles he so damn beautiful.  

laughfter is the best medicine.

did i mention i have a house full of people tiling my house.  there down stairs they must here the toilet flushing 5 times a minute.  oh what a wonderful day this is going to be.

love
jill

i knew it was to good to be true.  but i am going to try to stay on 8 pills, but maybe longer than 4 days.
i think i will let my body get use to it anyone no how long before that is.
Related Discussions
4 Comments Post a Comment
Blank
182493_tn?1348056515
Why not do 10...YOu dropped 4 pills out at a time... This was bound to happen... 10 then 8. Tapering too fast can set you up for failure..
Blank
239164_tn?1207266607
Girl, I'm so sorry.  I don't know, but hopefully it will adjust quickly!  I understand about the whole toilet thing.  IMMODIUM!!!!  It's a miracle drug and not addictive!  :-}

Hang in there.  It will get better.

Rosie
Blank
Avatar_n_tn
For me Tappering was for the birds,  I still had terrible withdrawls.
So I just took my last 5 vicodin and I'm ready for the real deal!
We can do it togather!!
I would say, flush your remaining pills, but I know for me that was just not doable.
I had to run out.  YEA, I'm out!!
Bring it on!

(Someone remind me I said bring it on, tomororw, I may not feel that way!!)
Blank
222369_tn?1274478235
I could never taper either. But, if you can taper, then take it a little slower. I know you want to get finished, but loosing 4 pills can be a drastic drop. I've hear 10 percent every 4 days. That would be about 2 pills...
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
15 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1405696702
Blank
VICourageous
ID
1827057_tn?1397523877
Blank
ricart70
IN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_m_tn
Blank
weaver71
Other